# SDR AALA202106289030

- Difficulty date: June 27, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 57,671 hours, 24,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN R1 DOOR GIRT BAR CLIP LOOSE. TIGHTNED GIRT BAR CLIP RETAINERS PER AMM 25-66-01.
